<< Previous Issue Journal of the Korean Mathematical Society (Vol. 48, No. 6) Next Issue >>
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1101—1328
Transformation of local bifurcations under collocation methods
Andrew Foster and Melusi Khumalo
MSC numbers : 65L20, 65L06, 37N30
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1101—1123
Sequence spaces of operators on $l_{2}$
Jitti Rakbud and Sing-Cheong Ong
MSC numbers : Primary 47L05; Secondary 15A04
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1125—1142
Existence of periodic solutions for planar Hamiltonian systems at resonance
Yong-In Kim
MSC numbers : 34A12, 34A34
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1143—1152
Spatial decay bounds of solutions to the Navier-Stokes equations for transient compressible viscous flow
Yan Liu, Hua Qiu, and Changhao Lin
MSC numbers : 35B30, 35B45, 35K55
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1153—1170
Height bound and preperiodic points for jointly regular families of rational maps
Chong Gyu Lee
MSC numbers : Primary 37P30; Secondary 11G50, 32H50, 37P05
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1171—1187
Almost principally small injective rings
Yueming Xiang
MSC numbers : 16N20, 16P40, 16D50
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1189—1201
Operators similar to normaloid operators
Sen Zhu and Chun Guang Li
MSC numbers : Primary 47A12, 47A58; Secondary 47A10, 47A25
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1203—1223
Stability and bifurcation analysis for a two-competitor/one-prey system with two delays
Guo-Hu Cui and Xiang-Ping Yan
MSC numbers : 34K13, 37G05, 37G15, 92D25
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1225—1248
$8$-ranks of class groups of imaginary quadratic number fields and their densities
Hwanyup Jung and Qin Yue
MSC numbers : 11R29, 11R45
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1249—1268
Multiple solutions for quasilinear elliptic equations with critical growth
Youjun Wang
MSC numbers : 35J20, 35J60
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1269—1283
The isoperimetric problem on Euclidean, spherical, and hyperbolic surfaces
Matthew D. Simonson
MSC numbers : 53C99, 49Q99, 53A99, 30F99
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1285—1325
Erratum to "On Lorentzian quasi-Einstein manifolds, J. Korean Math. Soc. 48 (2011), no. 4, pp. 669--689"
Absos Ali Shaikh, Young Ho Kim, and Shyamal Kumar Hui
MSC numbers : 53B30, 53B50, 53C50, 53C80, 83D05
J. Korean Math. Soc. 2011 Vol. 48, No. 6, 1327—1328

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd